# SDR A6WA200460013

- Difficulty date: April 15, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N608AW
- Make and model: Bac 146200A
- Aircraft serial: E2049
- Engine: Lyc ALF502*
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Condition: Vibration
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT EXPERIENCED VIBRATION AFTER LANDING.  MAINTENANCE REMOVED AND REPLACED RT MLG AXLE.
